# SDR YENA20111114378

- Difficulty date: November 14, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000364
- Aircraft time: 4,037 hours, 2,482 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 02M11966920030
- Condition: Faulty
- Location: Galley
- Part time: 25,383 hours, 12,629 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT  690 DCA-B0S, CREW REPORTED FAINT BURNING SMELL FROM FRONT GALLEY, POSSIBLE COFFEE HEAT PLATE.  UNSURE OF SOURCE POTENTIAL, REPEAT WRITE UP.  THE TECHNICIAN REMOVED AND REPLACED FWD GALLEY COFFEEMAKER.  OPS CHECK, NO BURNING SMELL.
